# SDR UIEA2020052101032

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,984 hours, 22,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK WITH CORROSION DAMAGE WAS FOUND AROUND STATIC PORT BETWEEN STA 1285 / STA 1307 AND STRINGERS S-28L / S-29L.(  DAMAGE WAS REPAIRED IN ACCORDANCE / WITH MEXICANA MRO TRE6753350 AND IAI CS-24086-015      )
